Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária
Injectivity radius of representations of triangle groups and planar width of regular hypermaps.
Acta Mathematica Contemporanea, 1(2) pp. 223–241.
Full text available as:
We develop a rigorous algebraic background for representations of triangle groups in linear groups over algebras arising from factor rings of multivariate polynomial rings. This is then used to substantially improve the existing bounds on the order of epimorphic images of triangle groups with a given injectivity radius and, analogously, the size of the associated hypermaps of a given type with a given planar width.
Actions (login may be required)